MathSciNet Relay Station
MathSciNet bibliographic data
MR2577474 53D45 (14D20 14N35)
Zinger, Aleksey Reduced genus-one Gromov-Witten invariants. J. Differential Geom. 83 (2009), no. 2, 407–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement